We consider the following dichotomy for finitary relations on analytic subsets of the generalized Baire space for : either all -independent sets are of size at most , or there is a -perfect -independent set. This dichotomy is the uncountable version of a result found in (W. Kubi's, Proc. Amer. Math. Soc. 131 (2003), no 2.:619–623) and in (S. Shelah, Fund. Math. 159 (1999), no. 1:1–50). We prove that the above statement holds assuming and the set theoretical hypothesis , which is the modification of the hypothesis suitable for limit cardinals. When is inaccessible, or when is a closed binary relation, the assumption is not needed. We obtain as a corollary the uncountable version of a result by G. S'agi and the first author (Log. J. IGPL 20 (2012), no. 6:1064–1082) about the -sized models of a -sentence when considered up to isomorphism, or elementary embeddability, by elements of a subset of . The role of elementary embeddings can be replaced by a more general notion that also includes embeddings, as well as the maps preserving for and the finite variable fragments of these logics.

生成讲解博客的中文版本

生成AI智能校验的中文版本